Weak local homeomorphisms and B-favorable spaces
AbstractLet X and Y be topological spaces such that every mapping f : X → Y for which the set f - 1(G) is an f σ -set in X for any set G open in Y can be represented as a pointwise limit of continuous mappings fn : X → Y. The question of subspaces Z of the space Y for which mappings f : X → Z have the same property is investigated.
How to Cite
Karlova, O. O., and V. V. Mykhailyuk. “Weak Local Homeomorphisms and B-Favorable Spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 60, no. 9, Sept. 2008, pp. 1189–1195, https://umj.imath.kiev.ua/index.php/umj/article/view/3236.